Prediction of strictly stationary sequences
Colloquium Mathematicum, Tome 12 (1964) no. 1, pp. 115-129
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_12_1_115_129,
author = {K. Urbanik},
title = {Prediction of strictly stationary sequences},
journal = {Colloquium Mathematicum},
pages = {115--129},
year = {1964},
volume = {12},
number = {1},
doi = {10.4064/cm-12-1-115-129},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-12-1-115-129/}
}
K. Urbanik. Prediction of strictly stationary sequences. Colloquium Mathematicum, Tome 12 (1964) no. 1, pp. 115-129. doi: 10.4064/cm-12-1-115-129
Cité par Sources :